# SDR CALA2023070702195

- Difficulty date: July 5, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N68452
- Make and model: Boeing 737924ER
- Aircraft serial: 40005
- Aircraft time: 35,770 hours, 12,864 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Element
- Part number: UNKNOWN
- Condition: Faulty
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALT WARNING AT FL250.  CABIN CLIMED TO 12000 FEET W/ MEL 2 613D GUIDANCE PERFORMED DCPC BITE REF FIM 21-31 TASK 801 NO FAULTS FOUND.PLACED FWD CARGO HEAT DUCT SHUTOFF VALVE TO OPEN POSITION.  PERFORMED OVERHEAT DETECTION CONTROL MODULE BITE REF FIM 26-18 TASK 801 SHOWS MAINT MESSAGE 64 RIGHT WING LE AND AC PACK BAY ALARM PERFORMED FIM 26-18-TASK 802 FAULT ISOLATION RESISTANCE MEASUREMENT FOUND M1763 OUT OF LIMITS REPLACED ELEMENT REF MM 26-18-02 PERFORMED BITE REF 26-18 TASK 801 NO FAULTS.
